# SDR 20001004AP008

- Difficulty date: June 15, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N416EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19287
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 806019401
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 614 - CLE-BUF - FLIGHT ENGINEERS SEAT TRACK STOP BROKEN.  REPLACED FLIGHT ENGINEERS SEAT TRACK.  (M)
